Thanks for clarification.
Losartan belongs to group of angiotensin II receptor antagonist, it can cause a decrease in Libido (i.e. the urge for sex) and also can cause erectile dysfunction.
This has been reported in patients using Losartan for long term.
Your doctor may change Losartan with other medications, after clinical evaluation.
To treat erectile dysfunction, your doctor may prescribe- Cialis (tadalafil), it is used to treat erectile dysfunction (impotence). This drug, relaxes muscles and increases blood flow to particular areas of the body.
Here is a link for Cialis-
There can also be other underlying medical condition, causing
erectile dysfunction, It can be-
Diabetes, Hypertension (high blood pressure
disease, cardiovascular diseases, cigarette smoking, nerve or spinal cord damage, low testosterone
levels, depression and anxiety, psychological causes.
As such, you may need following tests-
-Dynamic infusion cavernosometry and cavernosography (DICC),
-Nocturnal tumescence test
-Blood sugar level
-Thyroid function tests.
I would suggest, that you should consult Urologist for clinical evaluation, get tests done and accordingly medication would be prescribed.
Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.